Тривиальные расслоения пространств вероятностных мер
Matematičeskij sbornik, Tome 171 (1986) no. 4, pp. 473-493
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Milutin spaces, Milutin epimorphisms, space of all regular Borel probability measures, trivial bundle with the Hilbert cube as the fiber
@article{MS_1986__171_4_a1,
author = {{\CYRV}.{\CYRV}. {\CYRF}{\cyre}{\cyrd}{\cyro}{\cyrr}{\cyrch}{\cyru}{\cyrk}},
title = {{\CYRT}{\cyrr}{\cyri}{\cyrv}{\cyri}{\cyra}{\cyrl}{\cyrsftsn}{\cyrn}{\cyrery}{\cyre} {\cyrr}{\cyra}{\cyrs}{\cyrs}{\cyrl}{\cyro}{\cyre}{\cyrn}{\cyri}{\cyrya} {\cyrp}{\cyrr}{\cyro}{\cyrs}{\cyrt}{\cyrr}{\cyra}{\cyrn}{\cyrs}{\cyrt}{\cyrv} {\cyrv}{\cyre}{\cyrr}{\cyro}{\cyrya}{\cyrt}{\cyrn}{\cyro}{\cyrs}{\cyrt}{\cyrn}{\cyrery}{\cyrh} {\cyrm}{\cyre}{\cyrr}},
journal = {Matemati\v{c}eskij sbornik},
pages = {473--493},
year = {1986},
volume = {171},
number = {4},
zbl = {0632.46021},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MS_1986__171_4_a1/}
}
В.В. Федорчук. Тривиальные расслоения пространств вероятностных мер. Matematičeskij sbornik, Tome 171 (1986) no. 4, pp. 473-493. http://geodesic.mathdoc.fr/item/MS_1986__171_4_a1/